# SDR CA091006005

- Difficulty date: October 6, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 10191002221
- Condition: Cracked
- Location: Bypass Inlet
- Part time: 16,308 hours
- Component: Bypass Inlet, Beech
- Component part number: 1019100221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION ACFT, FOUND CRACKED ATTACH BRACKETS, ANGLES AND HINGE HALFS ON THE COWLING INLET AIR BYPASS DOORS.  THE SECOND AND THIRD AFT HAD DAMAGE FOUND DUE TO INCREASED INSP BASED ON THE DAMAGE BEING FOUND ON THE FIRST. ALL PARTS WERE OR WILL BE REPLACED WITH NEW FROM THE MFG AND THE ACFT RETURNED TO SERVICE.
